MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL? SINGLE USE; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL? SINGLE USE; POWERED LASER SURGICAL INSTRUMENT
Model Number M0068F64500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.A review of the device history record (dhr) confirmed that the device met specification prior to shipping.A risk review performed for the lighttrail reusable laser fiber was completed and confirmed that the event of fiber break was defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.No manufacturing deviations were noted that could have contributed to the event reported.A labeling review was performed on the device instructions for use (ifu).The ifu cited: fiber should not be clamped with forceps or other securing instruments as it could result in fiber damage or breakage.Based on the available information and analysis results, a conclusion code of unable to exclude device problem was assigned to this investigation, as the investigation findings do not clearly confirm the presence or absence of the reported problem with the device.
 
Event or Problem Description
It was reported that during the procedure, the fiber broke while in use.The procedure was completed using another of the same device.There were no patient complications reported.

Brand Name
LIGHTTRAIL? SINGLE USE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24546023
Report Number2124215-2026-12855
Device Sequence Number5662083
Product Code GEX
UDI-Device Identifier08714729939764
UDI-Public(01)08714729939764(17)270811(10)38031369
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068F64500
Device Catalogue NumberM0068F64500
Device Lot Number0038031369
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/09/2026
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown